# SDR ASAA2018102926645

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 42,109 hours, 12,861 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 5270
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 69,909 hours, 29,527 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE ATTEMPING TO VERIFY START SWITCH START VALVE CONTROL, WE ARE UNABLE TO START ENGINE WITH START SWITCH. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG START VALVE ASSY REF AMM 80-11-03. OPS CHECK GOOD.
